# SDR USAA2009040790830

- Difficulty date: April 3, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 55,208 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS178 FORWARD PRESSURE BULKHEAD VERTICAL BEAM WEB BETWEEN WL227 TO WL234, LBL17. REPAIRED BS178 FORWARD PRESSURE BULKHEAD VERTICAL BEAM WEB BETWEEN WL227 TO WL234, LBL17 IAW B737 SRM 53-10-08 REPAIR 12. /
